# SDR CA140731012

- Difficulty date: July 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 5,507 hours
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 3620377
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN LANDING GEAR WOULD EXTEND BUT THE NOSE LANDING GEAR WOULD NOT. THE PILOT SELECTED GEAR UP AND THEN SELECTED EMERGENCY GEAR DOWN. ALL THREE LANDING GEAR EXTENDED AND LOCKED DOWN.
